# SDR AALA202309076684

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 34,941 hours, 14,916 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR HANDLE FELL OFF INSIDE AND OUTSIDE OF THE DOOR. RESECURED DOOR HANDLE.
